# SDR COMA0360175

- Difficulty date: March 30, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 6,224 hours, 5,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABCD
- Part serial: 610
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,118 hours, 2,782 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5928 FLAPS FAIL CAUTION DURING LANDING.  REPLACED THE FECU.
